Print Topic - Archive

BTD Forums  /  Supp Right For Your Type  /  developing heartburn
Posted by: Louise, Tuesday, March 6, 2012, 6:45pm
I have been taking taking Intrinsa and Deflect for about a month now and noticing heartburn on several occasions. I have seen in a past post that someone commented about experiencing heartburn with Deflect. Can anyone comment of this? I'm looking to see if I've changed anything else - I still use apple cider vinegar and water when I start a meal for digestion but have stopped taking the digestive enzymes that I used to take and thinking I may need to go back to them for a time as my gut is healing.
Posted by: Lola, Tuesday, March 6, 2012, 7:39pm; Reply: 1
look at the protocol index up under support

also use the search features on the site, regarding the use of apple cider V

and other related topics....we learn a lot from other people s experiences
Posted by: DoS, Tuesday, March 6, 2012, 7:52pm; Reply: 2
You should of done the opposite... ditch the vinegar and keep everything else. Vinegar helps a few things at first, then it degrades health because it is very strong and hard on the body.

Heart burn may be you gaining normal stomach acid levels and clearing potential stomach bugs.
Posted by: Louise, Tuesday, March 6, 2012, 10:35pm; Reply: 3
thank you for suggestions - i'm encouraged on these new supplements and will work with the healthy stomach protocol
Posted by: Easy E, Wednesday, March 7, 2012, 8:38pm; Reply: 4
Don't resort to antacids if you can.  In me, at least, they cause a rather harsh rebound effect sometimes.  They can result in dependence.  The body signals to produce even more stomach acid.

Mine was induced by low grade allergies i am coming to notice, and eating the wrong things greatly aggravates these.
Print page generated: Sunday, November 23, 2014, 9:39pm